# SDR PIDAS06002

- Difficulty date: December 31, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N380WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 57,422 hours, 44,391 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268642
- Part serial: 0548
- Condition: Broken
- Location: Nr 1 Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF -A- SYSTEM HYDRAULIC PRESSURE; QUANTITY ZERO; ISOLATED SYSTEM, PERFORMED MANUAL GEAR EXTENSION & FLAPS 25 LANDING, NO FURTHER INCIDENT.  FOUND NR 1 SPOILER ACTUATOR CASTING BROKEN.  REPLACED NR 1 SPOILER ACTUATOR PER MM 27-62-94.
